Beechams Flu Plus Caplets - 24 Pack Paracetamol, Caffeine, Phenylephrine Hydrochloride

Cookies on our site

We use cookies to provide you with the best experience on our site. If you continue shopping with us we'll assume that you're happy to receive cookies. Find out more about cookies x

WebMD Link

  Can't find country?

Please note that changing your country whilst shopping will remove all items from your basket.

 


Product description

This Medicine is sold by BOOTS UK LIMITED at the professional discretion of a Boots pharmacist.

Unfortunately, next day home delivery is unavailable for this product.

Please note that you must be in to sign for this delivery.

We need to ensure that this medicine is suitable for the person it is intended for. Therefore a Boots pharmacist may be required to contact you by phone to find out some additional information. If they are unable to speak to you when required your order may be delayed or the pharmacy medicine part of your order cancelled.

Please ensure your contact details are correct before ordering this medicine.

Beechams Flu Plus Caplets provide rapid and effective relief from the major cold and flu symptoms in a convenient easy to swallow caplet.Take at the first signs of flu or severe cold for rapid relief from

  • Fever
  • Headach
  • Aches
  • Blocked nose
  • Sore Throat Pain
  • Painful Sinuses
  • Shivers
  • Fatigue

How to Use

Please read the enclosed leaflet carefully before taking this medicine

Contains paracetomol

Adults and children over 12 years of age:

  • 2 caplets to be taken every four to six hours as necessary. Do not take more than 8 caplets in 24 hours

Do not give to children under 12 years of age

Do not exceed the stated dose

Imediate medical advice should be sought in the event of an overdose, even if you feel well

Hazards and Cautions

Do not take

-With any other flu, cold or decongestant products

Do no take with any other paracetamol - containing products

Consult your doctor

- Before taking this medicine, if you are under the care of your doctor or receiving prescribed medicines or are pregnant

- If symptoms persist consult your doctor

Store below 25°c in a dry place

Keep all medicines safely away from children

Age Restriction

You must be at least 16 years old to purchase this product.

Precautions

  • This is a medicine; Consult your doctor or pharmacist if you have an underlying medical condition, are taking any other medication or complementary therapy, or if symptoms persist.
  • Seek advice before using if you are breast feeding, pregnant, planning to become pregnant, or suffer from allergies.
  • Keep all medicines out of the reach of children.

Suitable For

adults and children over 12 years of age.


Ingredients

potassium sorbate (E202), and colour sunset yellow (E110)


Patient information leaflet

Shopping with us

However you like to shop we've got you covered, from placing an order in-store or by phone to shopping online and through our app.

Discover No7's latest innovation

Discover our first serum clinically proven to reduce the look of wrinkles, firm skin and even skin tone

Save for later

Beechams Flu Plus Caplets - 24 Pack Paracetamol, Caffeine, Phenylephrine Hydrochloride

2633809

0.0 out of 0 based on 0 user reviews Cold & flu medicines

£4.99 or 499 points

4.99

Collect in store

Home delivery

    Check store availability

Beechams Flu Plus Caplets for relief of Fever, Aches and Pains, Sinus Pain, Blocked Nose, Headache.Non drowsy.Each tablet contains Paracetamol 500mg, Caffine 25mg, Phenylephrine Hydrochloride 5mg

When sold by Boots this product needs to be checked by our pharmacist. To ensure that it is appropriate for you to buy we will ask you to complete a questionnaire with a few simple questions.

Pharmacy Product

When sold by Boots this product needs to be checked by our pharmacist. To ensure that it is appropriate for you to buy we will ask you to complete a questionnaire with a few simple questions.

See details below, always read the label

Suitable For

adults and children over 12 years of age.


Collect 16 points with this purchase

  • Our partner sites

  • Boots WebMD Macmillan